# SDR SWAA2023082974571

- Difficulty date: July 3, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 65,998 hours, 39,319 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB RIB #5 STA.129.50; STIFFENER #3 CRACKED AT LWR END.<[01] INSTALLED REPAIR AT L/H HORIZONTAL STAB RIB #5 STA.129.50 ;STIFFENER # 3 AT LWR END REF: SRM 55-10-09-2R-4-A01101 REPAIR 4;[02] VERIFIED REPAIR ON RIB #5 AT STIFFENER #3.
